Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 94, NWS Memphis, TN

August 5, 2015Crittenden County, Cross County, Poinsett County, Arkansas

NWS Memphis, TN issued this flash flood warning at Aug 5, 2015, 11:23 PM CDT for Crittenden County, Cross County, Poinsett County, Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 5, 2015, 11:23 PM CDT (04:23 UTC)
Expired
Aug 6, 2015, 2:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Crittenden County, AR, Cross County, AR, Poinsett County, AR

The radar

The Memphis radar (KNQA), 71 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 4.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
732 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1703 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

701 
WGUS54 KMEG 060423
FFWMEG
ARC035-037-111-060730-
/O.NEW.KMEG.FF.W.0094.150806T0423Z-150806T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1123 PM CDT WED AUG 5 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CROSS COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SOUTHERN POINSETT COUNTY IN EASTERN ARKANSAS...

* UNTIL 230 AM CDT

* AT 1123 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
  OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE
  AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WYNNE...MARKED TREE...HARRISBURG...LEPANTO...PARKIN...TYRONZA...
  CHERRY VALLEY...HICKORY RIDGE...VANNDALE...FAIR OAKS...FISHER...
  RIVER FRONT...SUPPLY...OLD WEONA...DUB...PRINCEDALE...ALTO...
  DECKERVILLE...NORTHERN OHIO AND BAY VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3553 9104 3563 9029 3544 9029 3543 9028
      3525 9055 3523 9104

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 8:56 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 5, 8:56 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
856 PM CDT WED AUG 5 2015

.DISCUSSION...

AREA OF THUNDERSTORMS THAT RIPPED THROUGH THE MEMPHIS METRO AREA
EARLIER THIS EVENING HAS PUSHED EAST AND WEAKENED OVER THE LAST
FEW HOURS. THE FRONTAL BOUNDARY NOW STRETCHES FROM EASTERN OK
ACROSS CENTRAL ARKANSAS AND HAS PUSHED SOUTH INTO NORTH
MISSISSIPPI. OVERNIGHT THE MAIN UPPER TROF AXIS...NOW APPROACHING
THE I-44 CORRIDOR...WILL BEGIN TO PUSH INTO THE AREA. ALREADY
STARTING TO SEE DEVELOPMENT ON THE NORTH SIDE OF THE FRONTAL
BOUNDARY ACROSS NORTHERN ARKANSAS AS 20-30 KT 850 MB FLOW
IMPINGES ON THE BOUNDARY. THIS LOW LEVEL FLOW IS COMING FROM A
VERY MOST AND UNSTABLE AIRMASS SOUTH OF THE BOUNDARY. AS A RESULT
EVEN THOUGH THE AIRMASS ACROSS THE MIDSOUTH HAS BEEN WORKED OVER
EXPECT THIS MOIST AND UNSTABLE LOW LEVEL FLOW TO LIFT OVER THE
FRONTAL BOUNDARY TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS
THROUGH THE NIGHT MOVING SE INTO THE MIDSOUTH. A FEW STRONG STORMS
WILL BE POSSIBLE WITH AN ISOLATED SEVERE STORM NOT OUT OF THE
QUESTION. LOCALLY HEAVY RAINFALL WILL ALSO POSSIBLE ALONG WITH
ISOLATED FLOODING.

SJM

&&

PREV DISCUSSION... /ISSUED 338 PM CDT WED AUG 5 2015/

STRONG TO BORDERLINE SEVERE THUNDERSTORMS ARE ONGOING ACROSS A
LARGE PORTION OF THE MIDSOUTH...MAINLY ALONG AND WEST OF THE
MISSISSIPPI RIVER. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
7 PM.

MID AFTERNOON TEMPERATURES VARY CONSIDERABLY ACROSS THE REGION
DUE TO VARIATION BETWEEN RAIN COOLED AIR...AND AREAS THAT HAVE
RECEIVED NEARLY FULL SUN SINCE SUNRISE. THE WARMEST READINGS...IN
THE MIDDLE 90S...ARE CURRENTLY IN NORTHEAST MISSISSIPPI...WITH
THE COOLEST READINGS...IN THE LOW 80S...IN NORTHEAST ARKANSAS. THE
WARM TEMPERATURES FROM EAST CENTRAL ARKANSAS...EAST INTO PORTIONS
OF WEST TENNESSEE AND NORTH MISSISSIPPI HAS RESULTED IN VERY
UNSTABLE CONDITIONS...FEATURED BY CAPES IN EXCESS OF 2500 J/KG AND
LI'S BETWEEN -4 AND -7 C. STORMS SHOULD CONTINUE ON THE STRONG TO
SEVERE SIDE HERE...WITH THE SEVERE POTENTIAL DIMINISHING FARTHER
NORTH IN NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL WHERE
CONDITIONS ARE MORE STABLE. AFTER SUNSET...STORMS AREA WIDE SHOULD
DIMINISH IN INTENSITY.

TONIGHT...SHOWERS WILL LIKELY CONTINUE THROUGH THE NIGHT. ANOTHER
ROUND OF SHOWERS IS EXPECTED TO DEVELOP IN WEST ARKANSAS AND WEST
MISSOURI AFTER MIDNIGHT AS A POSITIVELY TILTED SHORTWAVE ROTATES
THROUGH THE AREA. THESE SHOWERS/STORMS SHOULD BE ONGOING ACROSS
MUCH OF THE MIDSOUTH EARLY TOMORROW...CONTINUING THOROUGH THE
DAY...ESPECIALLY EAST OF THE MISSISSIPPI RIVER. A STRONG STORM OR
TWO IS POSSIBLE...BUT SEVERE STORMS ARE NOT EXPECTED.

TEMPERATURES TOMORROW AND FRIDAY SHOULD BE HELD IN CHECK BY CLOUDS
AND PRECIPITATION. HIGHS MAY STRUGGLE TO CLIMB OUT OF THE MIDDLE
80S AT THE COOLEST LOCATIONS...BUT MOST OF THE MIDSOUTH SHOULD TOP
OUT AROUND 90 DEGREES.

OVER THE WEEKEND...GUIDANCE SEEMS TO WANT TO BUILD THE RIDGE BACK
IN MORE AGGRESSIVELY. BY SUNDAY WE MAY APPROACH 100 DEGREES AGAIN AT
THE WARMEST PORTIONS OF THE MIDSOUTH...INCLUDING THE MEMPHIS
METRO. DEPENDING ON HOW MUCH MOISTURE ACCOMPANIES THE WARMER
TEMPERATURES...WE MAY NEED A HEAT ADVISORY SUNDAY AND OR MONDAY.
FOR NOW IT LOOKS LIKE MONDAY WILL BE THE HOTTEST DAY. GFS ENSEMBLE
MEMBERS RANGE FROM 100 TO 97 ON SUNDAY AND 100 TO 94 MONDAY...SO
THERE IS SOME HOPE THAT GUIDANCE IS A BIT TOO WARM BUT GIVEN THE
FACT THAT HEAT SEEMS TO BE THE THEME OF SUMMER 2015...WILL SIDE
TOWARD THE WARMER END OF GUIDANCE.

TUESDAY INTO MIDWEEK...THE RIDGE SHOULD BREAK DOWN A BIT RESULTING
IN SLIGHTLY COOLER TEMPERATURES...BUT NO SIGNIFICANT RAIN CHANCES
ARE IN SIGHT AFTER THE ONGOING EVENT.

&&

.AVIATION...

00Z TAF CYCLE

ROUND OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE KTUP AREA
ATTM WITH RAIN AND EMBEDDED THUNDER ACROSS MUCH OF WEST
TENNESSEE. THIS ACTIVITY WILL PROGRESS EAST OUT OF THE AREA BY
05/02Z. MORE CONVECTION IS ALREADY DEVELOPING UPSTREAM ACROSS
NORTHERN ARKANSAS AND LATEST HI RES DATA INDICATES THIS TREND
WILL CONTINUE WITH SHRAS/TSRAS DEVELOPING AND MOVING SOUTHEAST
ACROSS THE MIDSOUTH LATER TONIGHT INTO THU AM. COULD SEE SOME
LOWER CIGS IN THE MORNING ESPECIALLY AT KJBR. CONDS WILL IMPROVE
DURING THE DAY AS THE MAIN UPPER TROF PUSHES EAST OF THE AREA.
OUTSIDE OF TSRAS WINDS WILL BE LIGHT OVERNIGHT INCREASING TO 10-15
KTS OUT OF THE SOUTHWEST THU AM...VEERING WNW BY AFTERNOON.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Aug 5, 8:58 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
858 PM CDT WED AUG 5 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-070400-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
858 PM CDT WED AUG 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

A FEW STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT
WITH DAMAGING WINDS AS THE MAIN THREAT FOR ANY THUNDERSTORMS THAT
REACH SEVERE LIMITS. LOCALIZED HEAVY RAINFALL AND ISOLATED FLASH
FLOODING ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME STRONG TO PERHAPS ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE
THURSDAY AND FRIDAY WITH DAMAGING WINDS AS THE MAIN THREAT FOR ANY
THUNDERSTORMS THAT REACH SEVERE LIMITS. LOCALIZED HEAVY RAINFALL
IS ALSO POSSIBLE.

ADDITIONALLY...TEMPERATURES WILL TURN WARMER OVER THE WEEKEND
WITH HEAT INDICES APPROACHING 105 DEGREES OR MORE. A HEAT ADVISORY
MAY BE NEEDED BY SUNDAY INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY THROUGH FRIDAY.

SJM

In the hours before

Local storm report, Aug 5, 5:49 PM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
549 PM CDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     RIPLEY                  34.73N 88.94W
08/05/2015                   TIPPAH             MS   911 CALL CENTER

            DISPATCHER REPORTED MAJOR ROOF DAMAGE TO A HOME WITH
            SEVERAL TREES DOWN ACROSS TIPPAH COUNTY.

&&

ZDM
Local storm report, Aug 5, 5:56 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
556 PM CDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     4 W HUMBOLDT            35.82N 88.98W
08/05/2015  E80 MPH          CROCKETT           TN   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED 72 KNOT GUST WEST OF HUMBOLDT
            WITH SEVERAL TREES DOWN.

&&

ZDM
Local storm report, Aug 5, 6:02 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
602 PM CDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
08/05/2015                   SHELBY             TN   BROADCAST MEDIA

            FLOODED ROADWAYS NEAR PLEASANT VIEW AND BARTLETT.

&&

ZDM
Local storm report, Aug 5, 6:03 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
603 PM CDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
08/05/2015                   MADISON            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AROUND JACKSON.

&&

ZDM
Local storm report, Aug 5, 6:06 PM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
606 PM CDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     CORDOVA                 35.15N 89.78W
08/05/2015                   SHELBY             TN   PUBLIC

            FENCES DAMAGED AT BRIARCREST HIGH SCHOOL VIA PHOTO
            SUBMITTED ON TWITTER.

&&

ZDM
Local storm report, Aug 5, 8:47 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
847 PM CDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     MARKED TREE             35.53N 90.42W
08/05/2015                   POINSETT           AR   BROADCAST MEDIA

            REPORTS OF SEVERAL TREES DOWN IN THE MARKED TREE AREA.

0437 PM     TSTM WND DMG     ARLINGTON               35.28N 89.66W
08/05/2015                   SHELBY             TN   PUBLIC

            TREES DOWN NEAR BRUNSWICK AND JACK BOND ROADS.

0440 PM     TSTM WND DMG     COVINGTON               35.57N 89.65W
08/05/2015                   TIPTON             TN   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN AND TELEPHONE POLES SNAPPED IN
            HALF NEAR OLD MEMPHIS ROAD. REPORTS OF TREES ON A FEW
            HOUSES IN COVINGTON.

0442 PM     TSTM WND DMG     GERMANTOWN              35.09N 89.79W
08/05/2015                   SHELBY             TN   BROADCAST MEDIA

            TREES DOWN NEAR WALNUT GROVE ROAD.

0445 PM     TSTM WND DMG     MIDTOWN MEMPHIS         35.13N 89.98W
08/05/2015                   SHELBY             TN   PUBLIC

            LARGE TREE DOWN AT BELLE MEADE BLOCKING ROADWAY.

0445 PM     TSTM WND DMG     COLLIERVILLE            35.06N 89.68W
08/05/2015                   SHELBY             TN   BROADCAST MEDIA

            TREES DOWN AND POWER OUT AROUND COLLIERVILLE.

0445 PM     TSTM WND DMG     WHITEHAVEN              35.02N 90.03W
08/05/2015                   SHELBY             TN   PUBLIC

            LARGE TREE DOWN.

0450 PM     TSTM WND DMG     OLIVE BRANCH            34.95N 89.83W
08/05/2015                   DESOTO             MS   AMATEUR RADIO

            LARGE TREE DOWN NEAR CENTER HILL ROAD NORTH OF DESOTO
            ROAD.

0450 PM     TSTM WND DMG     CORDOVA                 35.15N 89.78W
08/05/2015                   SHELBY             TN   PUBLIC

            FENCES DAMAGED AT BRIARCREST HIGH SCHOOL VIA PHOTO
            SUBMITTED ON TWITTER.

0455 PM     TSTM WND DMG     MIDTOWN MEMPHIS         35.13N 89.98W
08/05/2015                   SHELBY             TN   NWS EMPLOYEE

            LARGE TREE DOWN NEAR WHITE STATION AND GWYNNE.

0500 PM     TSTM WND DMG     BARTLETT                35.22N 89.84W
08/05/2015                   SHELBY             TN   TRAINED SPOTTER

            POWER LINES DOWN NEAR CRESTVIEW AT BARTLETT ROAD.

0500 PM     TSTM WND GST     3 W WILLISTON           35.16N 89.43W
08/05/2015  E75.00 MPH       FAYETTE            TN   TRAINED SPOTTER

            TRAINED SPOTTER ESTIMATED WIND GUSTING TO 70-75 MPH.

0500 PM     FLASH FLOOD      MIDTOWN MEMPHIS         35.13N 89.98W
08/05/2015                   SHELBY             TN   TRAINED SPOTTER

            FLOODING AT UNION AVE AND WALNUT GROVE HAS MADE ROADS
            IMPASSABLE.

0524 PM     FLASH FLOOD      MIDTOWN MEMPHIS         35.13N 89.98W
08/05/2015                   SHELBY             TN   PUBLIC

            WATER IS COVERING SEVERAL LANES OF I240 NEAR I55.

0535 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
08/05/2015  M61.00 MPH       MADISON            TN   ASOS

            61 MPH GUST MEASURED AT MCKELLAR-SIPES AIRPORT.

0545 PM     TSTM WND DMG     RIPLEY                  34.73N 88.94W
08/05/2015                   TIPPAH             MS   911 CALL CENTER

            DISPATCHER REPORTED MAJOR ROOF DAMAGE TO A HOME WITH
            SEVERAL TREES DOWN ACROSS TIPPAH COUNTY.

0550 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
08/05/2015                   MADISON            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AROUND JACKSON.

0555 PM     TSTM WND GST     4 W HUMBOLDT            35.82N 88.98W
08/05/2015  E80.00 MPH       CROCKETT           TN   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED 72 KNOT GUST WEST OF HUMBOLDT
            WITH SEVERAL TREES DOWN.

0600 PM     FLASH FLOOD      BARTLETT                35.22N 89.84W
08/05/2015                   SHELBY             TN   BROADCAST MEDIA

            FLOODED ROADWAYS NEAR PLEASANT VIEW AND BARTLETT.

&&

ZDM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 9:56 PM CDTFlash Flood WarningMEGCraighead, Poinsett3 hr
Aug 5, 10:25 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett50 min
Aug 5, 11:08 PM CDTSevere Thunderstorm WarningMEGCrittenden37 min
Aug 6, 12:29 AM CDTAreal Flood AdvisoryMEGCrittenden3 hr
Aug 6, 12:31 AM CDTSpecial Weather StatementMEGCrittenden, Lee, St. Francis44 min

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.